| Catalog Number |
367820 |
| Medical Device Problem Code |
Incorrect, Inadequate or Imprecise Result or Readings (1535)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
03/27/2024
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported when using the bd vacutainer® serum blood collection tubes that there were red blood cells in the serum after centrifugation resulting in poor serum; inadequate separation of the sample.There was no report of impact on the patient or user.
Additional Manufacturer Narrative
H.6.Investigation summary: bd received 2 samples and 5 photos for investigation.The photos were reviewed and the indicated failure mode for poor serum with the incident lot was not observed.Additionally, the customer samples along with 30 retention samples from bd inventory, were evaluated by visual examination and no issues were observed relating to poor serum as all samples met specifications.Complaints for sample quality are under statistical control for the month of march 2024.At this time, further testing is not indicated.Based on a review of the device history record for the incident lot, all product specifications and requirements for lot release were met.There were no related quality issues during manufacturing of the product.This complaint is unable to be confirmed for the indicated failure mode poor serum.Bd was not able to identify a root cause for the indicated failure mode.Complaints received for this device and reported condition will continue to be tracked and trended.Our business team regularly reviews the collected data for identification of emerging trends.Bd quality will continue to monitor sample quality complaints.H3 other text : see h10.